What's going on????

Hi Ladies hope you all well. I log on every day and am continually amazed at how much so many of you go tru. The advice you can pick up here is invaluable. I need to vent a bit and any suggestions would be most welcome. I'm 33 and a year ago diagnosed with stage 4 endo. Had lap in July for excision and another in Nov with adhesions. Went into hospital in dec as pain never settled. I have never been treated so poorly ever. My consultant was on holidays and his cover was a lady I'd been to see for 3 years previously for gynae problems(which was endo I now know). She basically told me was all in my head and to get on with it. I changed consultant in jan and as I said here before he was so nice. So he put me on decapeptyl for 3 months. Ladies it was amazing! After over a year I got my life back. Work was good. Even went on hol's!!!! Hot flushes were annoying but the HRT made me crazy so managed off it. It was worth it for relief I got.

Went back after the 3 months and Dr wanted to start me on high dose pill. Said I had to 'toughen' out the bleeds. I asked if could get another injection for 3 months and though reluctant he said ok but this was last one which I understand. It's just I feel totally different this time. Anxious. Tired. Headaches. Hot flushes and night sweats. And worst of all pain is back on left side. Was cleaning and tidying yesterday and last night it was like i never had any treatment at all. Band if jeans were digging I to my left side and just felt back to square 1. I just don't know what's going on. How was treatment so good and now?????

Any suggestions ladies?

2 Replies

oldestnewest
  • I found as each new implant of GnRH drugs went in me the side effects did get worse. 1st month was bad but not that bad, 2nd implant brought more and different types of side effects then again more on the 3rd and then the 4th by which time I was just about bedbound, well and truly out of my mind on a different planet temper and mood wise.

    But I guess that is to be expected on cancer hormone treatments. They all have pretty similar patterns of side effects.

    I'd say you were luckier than most with implant no.1 and no.2 is mking up for lost time unfortunately. You might want to rethink HRT again to see if that gives you back some quality of life, or just try every hour to cope with what the drug is doing to you till it eventually runs out.

    Then give serious consideration to whether you want to plough of or whether it really is worth all of that just to relieve pain, that with the right pain killers should put you in controll of the drug rather than the other way round.

    You cannot stay on them indefinitely, so at some stage you do need to come to terms with pain management by other means, and my advice to any endo ladies it to try and sort out proper pain relief methods as the first target, whether that means tablets, mirena, more surgery, physiotherapy, hypnotherapy what ever works to give some relief. It might be that you need several remedies depending on the nature and cause of the pains.

  • some interesting information regarding zoladex (prob true for the others too) and helps support what others on here have said about zoladex not always working when they have had prolonged courses or repeated courses or zoladex. It says that in 10% of females isolated elevations of serum oestradiol occurred during clinical trials and that this hormone alongside FSH and LH might not be suppressed to follicular phase in certain individuals. It doesn't mention a typical profile of a person that this might be the case but it might be worth mentioning this to gynaes who say that it isn't less effective over time or does work for everybody. My original gynae told me that because prostap didn't work it wasn't a gynae problem and this explains it. Not sure why zoladex would work though xxx

You may also like...